# SDR SIMA200926701

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 20,541 hours, 18,359 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 4828 THE FLIGHT ATTENDANT REPORTED A STRONG BURNING ODOR AT SEAT 11A.  THE CREW CLOSED THE GASPER ON THE PASSENGER SERVICE UNIT AND THE ODOR WAS LESS BUT STILL NOTICABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER LIGHTING BALLAST (LEFT SIDWALL) IAW EMB 135 AMM REF 33-21-03.  AIRCRAFT RETURNED TO SERVICE.
